# SDR DALA2025091806857

- Difficulty date: September 13, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N334DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55374
- Aircraft time: 283 hours, 106 cycles
- System (JASC): 3160 · Central Display
- Part: Control Module
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO DMC 2A FAIL WITH MULTIPLE FAULT MESSAGES.   REMOVED AND REPLACED PPM AND DATA CONTROL MODULE ON DMC 2A. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE. (LP# 6804294)
